Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ \mathcal{F}$-projectors of finite solvable groups


Author: Joseph A. Troccolo
Journal: Proc. Amer. Math. Soc. 48 (1975), 33-38
MSC: Primary 20D10
DOI: https://doi.org/10.1090/S0002-9939-1975-0407136-5
MathSciNet review: 0407136
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: $ \mathfrak{F}$ denotes a class of finite solvable groups closed under the taking of epimorphic images. For any finite solvable group $ G$ we construct $ \mathfrak{F}$-projectors and prove that they are a single conjugacy class of subgroups of $ G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D10

Retrieve articles in all journals with MSC: 20D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0407136-5
Keywords: Finite solvable group, formation, $ \mathfrak{F}$-projector
Article copyright: © Copyright 1975 American Mathematical Society